MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 6052-0830S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patient had her right hip revised due to femoral periprosthetic fracture.".
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned to the manufacturer.
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving a securfit stem was reported.The event was confirmed via clinician review of the provided medical records.Method & results: device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: conclusion/assessment: a periprosthetic fracture occurred around a secure-fit stem less than 3 weeks after a primary tha.The stem was revised.Event confirmation: a fracture around a secure-fit stem and a revision surgery can be confirmed.Root cause: a root cause of the fracture cannot be ascertained without additional medical information.The root cause of the revision was the periprosthetic femur fracture.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient was revised due to a periprosthetic fracture.Ta review of the provided medical records by a clinical consultant indicated: conclusion/assessment: a periprosthetic fracture occurred around a secure-fit stem less than 3 weeks after a primary tha.The stem was revised.Event confirmation: a fracture around a secure-fit stem and a revision surgery can be confirmed (note x-rays not labelled with patient information).Root cause: a root cause of the fracture cannot be ascertained without additional medical information.The root cause of the revision was the periprosthetic femur fracture.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
SECUR-FIT MAX 127 HIP STEM #8
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16608471
Report Number0002249697-2023-00297
Device Sequence Number17705988
Product Code LZO
UDI-Device Identifier07613327021110
UDI-Public07613327021110
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K041170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6052-0830S
Device Catalogue Number6052-0830S
Device Lot NumberLD77VE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale